# SDR SWAA2021122756086

- Difficulty date: December 24, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ASD; FWD GIRT BAR FITTING LOOSE. ; / [01] TIGHTENED ASD FWD GIRT BAR FITTING OPS CHECK GOOD PER AMM 25-66-02-400-801.; [02] VERIFIED CORRECTIVE ACTION 1.
